Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: S. K. Donaldson and P. B. Kronheimer
Title: The geometry of four-manifolds
Additional book information Clarendon Press, Oxford, 1990, 440 pp., US$75.00. ISBN 0-19-853553-8.


Review Information

Reviewer: N. J. Hitchin
Journal: Bull. Amer. Math. Soc. 28 (1993), 415-418
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00377-X
PII: S 0273-0979(1993)00377-X